Jump to content

Kratom´s effect´s on LSD-HPPD


Dancetrooper
 Share

Recommended Posts

So guys following:

before a month ive been looking for a drug that could replace weed for me, so something that isn´t too strong......

So i ve drunk every day around 8-12g of it, it´s been a mix of Bali red Vein, SuperThai and Malaisian Premium......

The first 3 weeks i really thought i found something that could replace me the weed......but only the first 3 weeks.....

Maybe some opioid users know the flash, when you close your eyes and the feeling pushes you up, when you open it its away again......also ive been fucking happy all day and feeled like high, i had weed and even didnt smoked it because i liked the flash so much......but the last week this Kratom ate me.........

The whole day started normal, i wake up, set on a tee, eat some sandwiches and drink it then....on empty stomach the flash hits you after around 15 minutes, it´s really pleasent with the bread so you dont feel so uncomfortable.

The whole day also goes on normal...untill i go to sleep........i always turn my TV on too sleep so i have some background noise......i lied on the bed closed my eyes.......suddenly there came noises like waves, like i would be on a beach.....for around 5 minutes.....later some Female voices came in screamed like theyd have a orgasm or something.....and the opioid feeling pushed soooooo hard in with that wavesounds and the voice........i wasnt able to sleep because always when i closed my eyes, the waves started and then voices came in....i never expirienced sound disortions like that...i mean real fucking voices.......that´s way too much for me........so i turned the tv off, and i slept in great.......so on the following day i thought i have took too much, but i was wrong.......the next night this shit came again, again waves and voices, sometimes a man screaming ioioioioioi or the woman again.....

After that i decided to stop drinking it for some days to see if this is permanent........happily it wasnt, without drinking i didnt recieved it, but when i used kratom on a not regular base (like 1 time a week) i didnt recieved this......i had 14gs of it in and didnt had voice disortments, ive been sweating like hell so defenately a overdose, but no voices.....so what is causing this voices??...A overdose on a not regularbase didnt gave me voices......but a small amount of kratom on a regularbase gave me voices...as mentioned, the first 3 weeks i didnt heared voices......i´m a bit worried about that this voices come from me, my brain, and not the kratom....

so what i want to know: I would like to hear your expiriences with kratom on a long- and short-term use, if it introduced some psychosis or affected a psychosis you had......also im interested in what symptoms you recieved, while having HPPD or not.....Sorry for the long Text, have a nice day eh :D

Link to comment
Share on other sites

you are fricken bat-shit.....................lol no just kidding lol.

Hearing voices is not cool. If this becomes permanent, you gotta probably get on a D2/D4 blocker and a 5ht2 blocker (anti psychotics).

But chances are the auditory stuff will go away, if you have no history of them. You should be fine, you seem to have a stronger constitution than most of us here but you should consider taking it easy on substances for the meanwhile (or for good).

Link to comment
Share on other sites

I get tripped out off opiates.... I don't know if that is something normal to opiate use or just with hppd, as i never took opiates, pre-hppd.

I hear noises too and drift in and out of trippy dreams. Sometimes I enjoy, other times not... But i just do a little bit once a week.

Link to comment
Share on other sites

I'd say stay away from kratom, I almost tried it but I got talked out of it here

My doc prescribes me Suboxone.

Pretty sure he would prescribe me anything i ask for... Crazy really, but i'm not complaining.

haha yeah my doc doesn't really understand hppd...I probably could've walked out of his office with a MMJ card lol.

but suboxone is pretty potent, since you have a pretty low tolerance (i'm guessing) I hope your being careful with it

Link to comment
Share on other sites

i just take 1mg. Strong enough for me.

The doctor asked if i wanted 0.5mg, 2mg or 8mg... That's how crazy the situation is.... I could OD on 8mg, or at the very least, be very, very ill.

Thankfully, I research a bit more than he does. So tried 0.5mg first, and took it from there.

I find it an interesting medication. I'm not that keen on the high as it is a bit trippy and makes me a bit nauseous. But I feel less anxious for a couple of days after. I think the trance like "nodding" is quite cathartic.

Link to comment
Share on other sites

Surely i stopped this, this is absolutely not positive so ill stay off :D

The voices disappeared after stopping it, defenately too much this kratom......its really scaring when you lie in your bed and think youre on a beach with people screaming....seems to be normal with HPPD hm??...always thought that the bodyload would be heavy but not such things like sound disortions...yeah im staing away from any drugs or mediaments for atleast 3 weeks, then ill do some try´s again, recently recieved a MPTP a replacement, recived some washy optics, a bit too heavy for that soft drug, thats why i decided to do a short pause .

Jay what caused your HPPD, also LSD?

Link to comment
Share on other sites

ui nooo, then it´s the wrong one i meaned, i wanted a MDMA replacement, mCPP, sorry i missed it, too similiar names :D

Anyways that one gave me too much reaction for such a soft drug, my friend was chilling hard while i almost wasnt able too see straight cause everything washed around.....MPTP sounds mad, Parkinson causing drug, who the fuck would have the idea to take this??....Desomorphine also, inctredible what people do for a flash.,.,..Did anyone of you got the book Pihkal or Tihkal???....Ive seen that the german Erowid has more drugs in the databse than the english one...and maybe there are some entries that you cant see that wouldnt be ok, they should share all information on all languages.....

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.